Researcher Profile > College of International Management> KOZUMA Rintaro
College of International Management

Associate Professor

KOZUMA Rintaro
Papers Number of the published data : 7
No. Title of presented paper Journal Publication date DOI
1 On the relative structure of Selmer groups in preparation
Type of journal Academic Journal
Authorship Individual works
Title of presented paper On the relative structure of Selmer groups
Journal in preparation
Volume/issue/page
Joint authors
ISSN
Summary
 
2 On the rank of elliptic curves in elementary cubic extensions Journal of Numbers 2015/10
Type of journal Academic Journal
Authorship Individual works
Title of presented paper On the rank of elliptic curves in elementary cubic extensions
Journal Journal of Numbers
Volume/issue/page 2015, 1-4
Joint authors
ISSN
Summary
 
3 Formal groups and relative Kummer theory preprint 2013/10
Type of journal Academic Journal
Authorship Individual works
Title of presented paper Formal groups and relative Kummer theory
Journal preprint
Volume/issue/page
Joint authors
ISSN
Summary
 
4 Elliptic curves related to cyclic cubic extensions II Commentarii mathematici Universitatis Sancti Pauli 2013/08
Type of journal Academic Journal
Authorship Individual works
Title of presented paper Elliptic curves related to cyclic cubic extensions II
Journal Commentarii mathematici Universitatis Sancti Pauli
Volume/issue/page 62/ 1, 31-58
Joint authors
ISSN
Summary
 
5 A quick algorithm for calculation of Selmer groups associated to 3-isogenies Hakata workshop, combinatrics and its applications, COE Lecture Note Vol.48, Math-for-industry in Kyushu University 2013/03
Type of journal Bulletin of Universities and Institutes
Authorship Individual works
Title of presented paper A quick algorithm for calculation of Selmer groups associated to 3-isogenies
Journal Hakata workshop, combinatrics and its applications, COE Lecture Note Vol.48, Math-for-industry in Kyushu University
Volume/issue/page 48, 114-117
Joint authors
ISSN
Summary
 
6 A note on elliptic curves with a rational 3-torsion point Rocky Mountain Journal of Mathematics 2010/08
Type of journal Academic Journal
Authorship Individual works
Title of presented paper A note on elliptic curves with a rational 3-torsion point
Journal Rocky Mountain Journal of Mathematics
Volume/issue/page 40/ 4, 1227-1256
Joint authors
ISSN
Summary
 
7 Elliptic curves related to cyclic cubic extensions International Journal of Number Theory 2009/06
Type of journal Academic Journal
Authorship Individual works
Title of presented paper Elliptic curves related to cyclic cubic extensions
Journal International Journal of Number Theory
Volume/issue/page 5/ 4, 591-623
Joint authors
ISSN
Summary